Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2011, 9:17 PM EDT for 4 counties in Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 9:17 PM EDT (01:17 UTC)
- Expired
- Apr 4, 2011, 10:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 139 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 9:20 PM EDT | TSTM WND DMG | 1 W Beaverdale, GA | WHITFIELD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES AND SEVERAL DOWNED POWERLINES IN THE NORTHERN END OF THE COUNTY. |
| Apr 4, 9:44 PM EDT | TSTM WND DMG | Blue Ridge, GA | FANNIN COUNTY 911 REPORTS THEY HAVE WIDESPREAD DAMAGE IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 5:55 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS52 KFFC 050117
SVRFFC
GAC111-123-213-313-050200-
/O.NEW.KFFC.SV.W.0109.110405T0117Z-110405T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN MURRAY COUNTY IN NORTHWEST GEORGIA
NORTHEASTERN WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 1000 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS WAS A LINE OF STORMS STRETCHING FROM BEAVERDALE TO
DAWNVILLE...MOVING EAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
RIDGE AND MORGANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3499 8419 3474 8429 3478 8495 3499 8492
3500 8479
TIME...MOT...LOC 0116Z 248DEG 62KT 3489 8482
$$2 follow-up statements
380
WWUS52 KFFC 050138
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT MON APR 4 2011
GAC213-313-050147-
/O.CAN.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
WHITFIELD GA-MURRAY GA-
938 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MURRAY AND
NORTHEASTERN WHITFIELD COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.
LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0137Z 269DEG 51KT 3499 8434 3476 8445
$$
GAC111-123-050200-
/O.CON.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
FANNIN GA-GILMER GA-
938 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN GILMER AND NORTHWESTERN FANNIN COUNTIES...
AT 935 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM
NEAR MCCAYSVILLE TO 6 MILES WEST OF CHERRY LOG...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
RIDGE...MINERAL BLUFF AND MORGANTON.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.
LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0137Z 269DEG 51KT 3499 8434 3476 8445
$$245
WWUS52 KFFC 050157
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 PM EDT MON APR 4 2011
GAC111-123-050207-
/O.EXP.KFFC.SV.W.0109.000000T0000Z-110405T0200Z/
FANNIN GA-GILMER GA-
957 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GILMER AND
NORTHWESTERN FANNIN COUNTIES WILL BE ALLOWED TO EXPIRES AT 1000
PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA.
LAT...LON 3499 8419 3474 8429 3478 8463 3482 8459
3484 8461 3485 8461 3499 8456
TIME...MOT...LOC 0157Z 269DEG 51KT 3498 8399 3475 8411
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:58 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 4, 7:58 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 758 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... //ISSUED AT 341 PM EDT MON APR 4 2011// CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT 24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK. .LONG TERM /THURSDAY THROUGH MONDAY/... //ISSUED AT 341 PM EDT MON APR 4 2011// AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT. THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER. && .AVIATION... 00Z UPDATE... TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN 04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND 06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE WINDS. MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 64 36 74 / 100 10 0 5 ATLANTA 45 59 40 70 / 90 5 0 5 BLAIRSVILLE 46 60 32 69 / 100 10 5 5 CARTERSVILLE 45 59 33 72 / 100 5 5 5 COLUMBUS 48 64 40 74 / 80 5 0 5 GAINESVILLE 46 62 39 71 / 100 10 5 5 MACON 50 67 34 73 / 80 10 0 5 ROME 46 61 34 73 / 100 5 5 5 PEACHTREE CITY 46 60 30 70 / 80 0 0 5 VIDALIA 58 67 40 72 / 90 50 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... HARALSON...HARRIS...HEARD...LUMPKIN...MACON...MARION... MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING... PICKENS...PIKE...POLK...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TOWNS...TROUP...UNION... UPSON...WALKER...WEBSTER...WHITE...WHITFIELD. && 01
Hazardous weather outlook, Apr 4, 11:32 AM EDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EDT MON APR 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1132 AM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA EARLY THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS ARE EXPECTED OVER PORTIONS OF NORTH AND WEST GEORGIA TODAY AND TONIGHT. .SYNOPSIS... HIGH PRESSURE OVER GEORGIA WILL CONTINUE TO MOVE OFF THE SOUTHEAST ATLANTIC COAST AS A STRONG COLD FRONT PUSHES THROUGH THE MISSISSIPPI VALLEY THIS AFTERNOON. THIS FRONT WILL MOVE INTO GEORGIA THIS EVENING AND ACROSS THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE STRONG GUSTY WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE. THE MOST FAVORED TIME FOR SEVERE THUNDERSTORMS SHOULD BE THIS EVENING THROUGH THE OVERNIGHT HOURS. ALSO REFER TO THE LATEST WIND ADVISORY FOR MORE INFORMATION. .DISCUSSION... A STRONG STORM SYSTEM WILL MOVE THROUGH THE MISSISSIPPI VALLEY THIS AFTERNOON AND ACROSS GEORGIA OVERNIGHT. A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE VALUES OVER GEORGIA. THIS WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS EVENING.
In the hours before
Local storm report, Apr 4, 7:27 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 W FORT OGLETHORPE 34.95N 85.29W
04/04/2011 WALKER GA COUNTY OFFICIAL
WALKER COUNTY 911 REPORTS A TREE DOWNED ONTO A POWERLINE
NEAR CHICKAMAUGA.
0630 PM TSTM WND DMG ROSSVILLE 34.98N 85.29W
04/04/2011 WALKER GA COUNTY OFFICIAL
WALKER COUNTY 911 RELAYED REPORTS OF A DOWNED POWERLINE
NEAR ROSSVILLE.
&&
RGARCIASpecial weather statement, Apr 4, 8:34 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EDT MON APR 4 2011 GAZ003-004-050115- 834 PM EDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 915 PM EDT... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT OGLETHORPE...MOVING EAST AT 50 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BLUE SPRING...BOYNTON...FORT OGLETHORPE... LAKEVIEW...INDIAN SPRINGS...GRAYSVILLE...RINGGOLD...SALEM AND COHUTTA. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 4, 8:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG TRENTON 34.87N 85.51W
04/04/2011 DADE GA COUNTY OFFICIAL
DADE COUNTY 911 RELAYED REPORTS OF 5-6 DOWNED TREES IN
THE COUNTY.
0630 PM TSTM WND DMG ROSSVILLE 34.98N 85.29W
04/04/2011 WALKER GA COUNTY OFFICIAL
WALKER COUNTY 911 RELAYED REPORTS OF OVER 6 DOWNED TREES
AND SEVERAL TREES DOWNED ONTO POWERLINES MAINLY IN THE
ROSSVILLE AREA. NORTH GEORGIA EMC REPORTS A PEAK OF 200
CUSTOMERS WITHOUT POWER IN THEIR AREA THAT HAS NOW BEEN
LOWERED TO 100.
&&
RGARCIALocal storm report, Apr 4, 9:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG LAFAYETTE 34.71N 85.28W
04/04/2011 WALKER GA COUNTY OFFICIAL
WALKER COUNTY 911 RELAYED REPORTS OF 5 DOWNED TREES AND 2
DOWNED POWERLINES. POWER OUTAGES HAVE BEEN REPORTED IN
THE COUNTY.
&&
RGARCIALocal storm report, Apr 4, 9:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG TRION 34.54N 85.31W
04/04/2011 CHATTOOGA GA COUNTY OFFICIAL
CHATOOGA COUNTY 911 RELAYED REPORTS OF A DOWNED TREE ON A
POWERLINE.
&&
RGARCIALocal storm report, Apr 4, 9:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG ROME 34.26N 85.18W
04/04/2011 FLOYD GA EMERGENCY MNGR
FLOYD COUNTY EMERGENCY MANAGEMENT REPORTS DOWNED TREES IN
ROME. ONE TREE WAS DOWNED ONTO A HOUSE AND THE HOUSE IS
ON FIRE.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Apr 4, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 62 min |
| Apr 4, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Apr 4, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Apr 4, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 48 min |
| Apr 4, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 45 min |
| Apr 4, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 51 min |
| Apr 4, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens, White | 49 min |
| Apr 4, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 42 min |
| Apr 4, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 46 min |
| Apr 4, 10:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
| Apr 4, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 53 min |
| Apr 4, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 31 min |
| Apr 4, 11:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Fulton | 65 min |
| Apr 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Heard | 45 min |
| Apr 4, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 48 min |
| Apr 4, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 44 min |
| Apr 4, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Troup | 57 min |
| Apr 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 55 min |
| Apr 4, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale, Walton | 38 min |
| Apr 4, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding and 1 more | 46 min |
| Apr 5, 12:14 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 61 min |
| Apr 5, 12:22 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 53 min |
| Apr 5, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Rockdale, Walton | 47 min |
| Apr 5, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more | 49 min |
| Apr 5, 12:48 AM EDT | River Flood Warning | FFC | Dade | 15 hr |
| Apr 5, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 46 min |
| Apr 5, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 52 min |
| Apr 5, 1:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more | 63 min |
| Apr 5, 1:16 AM EDT | Severe Thunderstorm Warning | FFC | Webster | 14 min |
| Apr 5, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 47 min |
| Apr 5, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 45 min |
| Apr 5, 1:44 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more | 46 min |
| Apr 5, 1:57 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Johnson, Laurens, Washington | 63 min |
| Apr 5, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 19 min |
| Apr 5, 2:12 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 33 min |
| Apr 5, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox | 59 min |
| Apr 5, 2:55 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Laurens, Washington | 35 min |
| Apr 5, 3:09 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 66 min |
| Apr 5, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Johnson | 16 min |
| Apr 5, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Apr 5, 3:25 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more | 18 hr |
| Apr 5, 3:25 PM EDT | Freeze Warning | FFC | Fannin, Towns, Union | 18 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.